Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had unprotected sex. Having pregnancy symptoms. Have spotting instead of heavy periods. Had taken Utovlan to delay periods. Could I be pregnant?

Hey. I had unprotected sex in Sept 2012 and protected sex in Oct/Nov 2012. Had my periods as normal, around 5th Oct, 3rd Nov. I ve put weight on and feel a strange cramps feeling around lower abdomen though. I am peeing more, feeling nauseous, particularly at night, and dizzy. Feeling tired too. These symptoms started at the beginning of December. My periods were normal though, until it needed delaying at the end of November for a trip, and they were successfully delayed by taking Utovlan. It came on the 3rd December. This month s period is very unusual though. It is more like spotting, and been happening over a couple of days. I m extremely regular and have really heavy periods normally. I took a pregnancy test on 22nd December at the GUM clinic which was negative. I retook the test on 27th December, negative. And again on the 28th, a home pregnancy test - negative. My question is, I m having weird symptoms - can I trust that I m not pregnant and do you think that perhaps the hormones or whatever in the Utovlan tablets are tampering with how I m feeling, strange periods and all? Or do you think the Utovlan content present in my body is making me appear not pregnant, because of the hormones, and I actually am pregnant?! I m REALLY freaking out. I am putting on weight and feeling odd all the time! By the way, it should be noted that I am 22 years old, have had regular periods since I was 9 or 10 and have taken Utovlan with no side effects before. Thank you so much in advance, I need a professional s opinion and it s holiday period, no one is around right now!
Asked On : Fri, 4 Jan 2013
Answers:  0 Views:  34 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor